# SDR CA980928015

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210C
- Engine: Cont IO470S
- Propeller: Mcauly D2A34C49
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: EA16141
- Condition: Snapped
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT GEAR WOULD NOT EXTEND TO LOCK.  AIRCRAFT MANEUVERING MANAGED TO PUT GEAR INTO LOCK. THE LEFT GEAR ACTUATOR FOUND WITH A SNAPPED SECTOR GEAR SHAFT.  REASON UNKNOWN.  PART FORWARDED TO TSB.  THE LEFT BRAKE ALSO HAD FAILED ON LANDING.
